Advisory 12 YearsDosage Information
Read the enclosed leaflet before using the product
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
For fever, head & body aches, blocked nose, sore throat and chesty coughIngredients
Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)Net Content
5 x SachetsProduct Marketing
Phenylephrine Hydrochloride, Paracetamol, Guaifenesin
For the symptomatic relief of colds and flu including chesty coughs
Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose
Ingredients (per sachet) Guaifenesin 200mg Action: Expectorant, Relief of... Chesty Cough
Do not exceed the stated dose.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if:
You are pregnant or breastfeeding.
Do not store above 25 C. Store in the original package.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.